# SDR 3M35603

- Difficulty date: May 6, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Filed by: 3M Company, repair station LD2R974K
- Aircraft: N33M
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 594
- Aircraft time: 1,221 hours, 634 cycles
- Engine: Rroyce BR700710A110
- Engine time: 1,221 hours, 634 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Clamp
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLAMP ON RIGHT HAND MAIN LANDING GEAR SIDE BRACE ACTUATOR IS CONTACTING ACTUATOR FLEX LINE.  REPOSITION CLAMP TO CLEAR LINE.
